MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS Q.ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS Q.ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848283
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q.Zeego system.During an interventional procedure, the user reported that c-arm movement was not possible.The procedure was continued and completed on an alternate system.During transfer to an alternate table, the sheath in the patient was pulled out.Pressure was applied to stop bleeding.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a user error.In a robotic system, two room limitations for the range of motion are active.The first being the "stand control units" (scu) set limits (room limits).When reaching those, the user is informed but still able to drive the system away from the borders of the allowed movement area.The second set of limits are the robotic internally set limits (saferdw limits) which are slightly higher than the scu room limits.In regular operation, the user is unable to drive into the saferdw limits.In the event the robot is driven beyond the saferdw limits (e.G., provoked by a system issue or an issue with the room limits) further movement is blocked for safety reasons.If limits are breached, it is only possible to drive the robot out of the "saferdw limits" as part of reactive service activity.It could be determined that the zeego system had an issue with the room limits.The user received the error message "stand/table error, call sc" but was still able to move the system.In this erroneous scenario, the customer was advised to reset the scu.Unfortunately, the scu was not reset, and the robot could and was driven into the "saferdw limits".As a result, further robot movement was blocked, and system operation could only be restored as part of service activity.After the reactive service intervention, the error did not occur again.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS Q.ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key12377035
Report Number3004977335-2021-93587
Device Sequence Number11746218
Product Code OWB
UDI-Device Identifier04056869010007
UDI-Public04056869010007
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848283
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1